# SDR DALA1248470178

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 99,635 hours, 14,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM 14-20AB ARE INOPERATIVE.  MX REPLACED THE LIGHT ASSEMBLY AND FUSE IN THE POWER SUPPLY.  SYS OPERATION IS NORMAL.
